# SDR ASOA200900088

- Difficulty date: January 19, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 15,421 hours, 10,325 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DRAG ANGLE (VERTICAL - FUSELAGE) APPEARS CRACKED.   PERFORMED REPAIR TO CRACKED LT DRAG ANGLE (VERTICAL FUSELAGE) AS PER REO 670-55-31-018 STEPS 1-5.  PERFORMED EDDY CURRENT INSPECTION DRAG ANGLE IAW NDTM 51-20-006.  ANGLE IS CONFIRMED CRACKED AND MARKED.  CUT OUT DAMAGED AREA.  COMPLIED WITH NDT OF CUTLINE PER STEP 3 OF REO 670-53-31-018.  FABRICATED DOUBLER AND FILLER FOR LT DRAG ANGLE REPAIR IAW REO 670-55-31-018.  INSTALLED ALL REPAIR PARTS AND FASTENERS EXCEPT 2 EA FASTENERS ON FWD EDGE OF BOTTOM LEG OF DRAG ANGLE.
